# SDR JR2R20230808336

- Difficulty date: August 8, 2023
- Submitted: August 8, 2023
- Operation: General aviation
- Aircraft: N87353
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000487
- Aircraft time: 13,126 hours, 7,670 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 17060259001
- Condition: Corroded
- Location: Zone 200
- Part time: 13,126 hours, 7,670 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR DOUBLER CORRODED AT FR90 RBL24
